# SDR UALA2012082304704

- Difficulty date: June 22, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 66,044 hours, 11,728 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON FUSELAGE JUST FWD OF 2L DOOR.  REMOVED DAMAGE AND INSTALLED A RPR DOUBLER REF SRM 53-00-01 RPR 7 AND ECRA 5330- 04311 AT C-02 VISIT.
